# SDR CA970327027

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 647510033
- Condition: Sticking
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL QUANTITY INDICATOR WOULD ONLY READ 20-50 PERCENT OF TOTAL FUEL.  FLOAT ASSEMBLY DIFFICULT TO MOVE, LOW LEVEL WARNING WOULD NOT WORK AT LOW LEVELS IN TANK.
